# SDR AU990475

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 12502632
- Condition: Cracked
- Location: Exhaust
- Component: Cont, IO520FCL
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT EXHAUST COLLECTOR CRACKED ALONG EXHAUST STUB SLIP JOINT.  THE COLLECTOR HAD BEEN ILLEGALLY WELD REPAIRED.  UNAPPROVED REPAIR.
